# SDR 9711369857

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ROWS 1-4 EMERGENCY PATHWAY LIGHTS INOPERATIVE.  REPAIRED OPEN WIRE. OPERATIONAL CHECK OK.
